MAUDE Adverse Event Report: COOK INC TORCON NB ADVANTAGE VAN SCHIE BEACON TIP SEEKING CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC TORCON NB ADVANTAGE VAN SCHIE BEACON TIP SEEKING CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number G13793
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that a torcon nb advantage van schie beacon tip seeking catheter did not glide smoothly during an endovascular abdominal aortic aneurysm repair (evar).It was also mentioned that the tip of the catheter was "already broken" prior to use in the patient.The hydrophilic coating was activated and the surgeon noted that the tip was broken after trying to advance the catheter.A different catheter was used to complete the procedure successfully.No additional treatments were required.The patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate the complaint event is not reportable.On return of device 26dec2024, a preliminary dfa was performed and no separation of the catheter was observed.However, an indention near the tip of the catheter was observed.There is no evidence to suggest that the observed device failure "bent" would be likely to cause or contribute to a death or a serious injury if the failure were to recur.Furthermore, there is no evidence that the device caused or contributed to a serious injury, as no life-threatening or permanently impairing injury took place, nor was intervention taken as a result of the device failure which would be required to prevent permanent impairment or damage to the patient.As such, this event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury, or reportable product malfunction.
 
Event or Problem Description
This event no longer meets the qualifications for a reportable event.

Brand Name
TORCON NB ADVANTAGE VAN SCHIE BEACON TIP SEEKING CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20853796
Report Number1820334-2024-01594
Device Sequence Number15663133
Product Code DQO
UDI-Device Identifier00827002137936
UDI-Public(01)00827002137936(17)241209(10)15116578
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2024
Device Model NumberG13793
Device Catalogue NumberHNBR5.0-35-65-P-NS-VANSCHIE5
Device Lot Number15116578
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown